# SDR CA000203015

- Difficulty date: January 31, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 26,550 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 89778027
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) RAPID ITT RISE AT START-UP. FCU WAS REPLACED.
